Alert archive / Texas / Flash Flood Warnings in 2013
Flash Flood Warning 40, NWS Midland/Odessa, TX
NWS Midland/Odessa, TX issued this flash flood warning at Oct 13, 2013, 3:57 PM CDT for Ector County, Midland County, Texas. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Oct 13, 2013, 3:57 PM CDT (20:57 UTC)
- Expired
- Oct 13, 2013, 6:45 PM CDT
- In force
- 3 hr
- Issued by
- NWS Midland/Odessa, TX
- Area
- Storm-based polygon
- Flood severity
- None
Counties Ector County, TX, Midland County, TX
The radar
The Midland/Odessa radar (KMAF), 18 km from the middle of the area, began a volume at 20:56 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Midland Regional, TX (KMAF), launched 12:00Z, 9.0 hours before the alert went out and 17 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 462 J/kg
- Mixed-layer CIN
- -134 J/kg
- Mixed-layer LCL
- 889 m above ground
- 0-6 km bulk shear
- 44 kt
- 0-1 km storm-relative helicity
- 200 m²/s²
- 0-3 km storm-relative helicity
- 208 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 4.9
The text
As transmitted, in the capitals the NWS used until 2016.
141 WGUS54 KMAF 132057 FFWMAF TXC135-329-132345- /O.NEW.KMAF.FF.W.0040.131013T2057Z-131013T2345Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 357 PM CDT SUN OCT 13 2013 THE NATIONAL WEATHER SERVICE IN MIDLAND HAS ISSUED A * FLASH FLOOD WARNING FOR... ECTOR COUNTY IN WEST TEXAS... MIDLAND COUNTY IN WEST TEXAS... * UNTIL 645 PM CDT * AT 345 PM CDT...LAW ENFORCEMENT REPORTED FLOODING ACROSS ILLINOIS STREET FROM ANDREWS HIGHWAY TO BIG SPRING STREET IN THE CITY OF MIDLAND. IN ADDITION FLOODING WAS REPORTED IN SOME HOMES NEAR THE HEB GROCERY STORE AT WADLEY AND MIDKIFF STREETS AND NEAR MIDLAND LEE HIGH SCHOOL IN MIDLAND. FLASH FLOODING CONTINUES IN THE CITY OF ODESSA. * AT 350 PM CDT...DOPPLER RADAR INDICATED MORE HEAVY RAINFALL TO THE SOUTHWEST OF MIDLAND AND ODESSA. THIS AREA OF HEAVY RAINFALL IS EXPECTED TO MOVE INTO THE CITIES OF MIDLAND AND ODESSA BETWEEN 430 AND 530 PM CDT. THE THREAT OF FLASH FLOODING WILL INCREASE FURTHER AS THIS AREA OF HEAVY RAINFALL MOVES INTO MIDLAND AND ECTOR COUNTIES. SIGNIFICANT FLASH FLOODING WILL BE POSSIBLE. * LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO ODESSA SCHELEMEYER FIELD...MISSION DORADO...MIDLAND INTERNATIONAL... MIDLAND AIRPARK...VALLEY VIEW...WEST ODESSA...WARFIELD... SPRABERRY...ODESSA...NOTREES...NORTH COWDEN...MIDLAND... GREENWOOD...GOLDSMITH...GARDENDALE AND COTTON FLAT. A FLASH FLOOD WARNING MEANS THAT FLOODING IS OCCURRING OR IS IMMINENT. IF YOU ARE IN THE WARNED AREA... MOVE TO HIGHER GROUND IMMEDIATELY. RESIDENTS LIVING ALONG STREAMS... CREEKS... AND OTHER LOW LYING AREAS SHOULD TAKE IMMEDIATE PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY AUTOMOBILE. LAT...LON 3208 10278 3207 10178 3167 10179 3168 10277 $$
3 follow-up statements
282 WGUS74 KMAF 132105 FFSMAF FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 405 PM CDT SUN OCT 13 2013 TXC135-329-132345- /O.CON.KMAF.FF.W.0040.000000T0000Z-131013T2345Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ ECTOR-MIDLAND- 405 PM CDT SUN OCT 13 2013 ...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 645 PM CDT FOR MIDLAND AND ECTOR COUNTIES... AT 402 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A THUNDERSTORM PRODUCING FLASH FLOODING. THIS STORM WAS LOCATED 8 MILES SOUTHEAST OF WEST ODESSA...MOVING NORTHEAST AT 10 MPH. ECTOR COUNTY LAW ENFORCEMENT HAS REPORTED A FEW HIGH WATER RESCUES ON DIXIE BLVD AND IS REQUESTING THAT LOCAL RESIDENTS PLEASE AVOID DRIVING ON THAT ROAD. LAT...LON 3208 10278 3207 10178 3167 10179 3168 10277 $$
577 WGUS74 KMAF 132219 FFSMAF FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 519 PM CDT SUN OCT 13 2013 TXC135-329-132345- /O.CON.KMAF.FF.W.0040.000000T0000Z-131013T2345Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ ECTOR-MIDLAND- 519 PM CDT SUN OCT 13 2013 ...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 645 PM CDT FOR MIDLAND AND ECTOR COUNTIES... AT 511 PM CDT...DOPPLER RADAR INDICATED ANOTHER ROUND OF HEAVY RAINFALL MOVING THROUGH THE CITY OF MIDLAND. LOCAL LAW ENFORCEMENT OFFICIALS CONTINUE TO REPORT SIGNIFICANT FLASH FLOODING IN THE CITY OF MIDLAND. THIS ADDITIONAL RAINFALL MAY PRODUCE MAJOR TO LIFE THREATENING FLASH FLOODING. LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO ODESSA SCHELEMEYER FIELD...MISSION DORADO...MIDLAND INTERNATIONAL...MIDLAND AIRPARK...VALLEY VIEW...WARFIELD...SPRABERRY...ODESSA...NOTREES... NORTH COWDEN...MIDLAND...GREENWOOD...GOLDSMITH...GARDENDALE AND COTTON FLAT. PRECAUTIONARY/PREPAREDNESS ACTIONS... MOST FLOODING DEATHS ARE PREVENTABLE... AND MANY OCCUR WHEN MOTORISTS DRIVE ACROSS FLOODED ROADWAYS. IT IS NEVER SAFE TO DRIVE ON FLOODED ROADS. IT TAKES ONLY A FEW INCHES OF RAPIDLY FLOWING WATER TO QUICKLY CARRY AWAY YOUR VEHICLE. TURN AROUND... DONT DROWN. && LAT...LON 3208 10278 3207 10178 3167 10179 3168 10277 $$
604 WGUS74 KMAF 132320 FFSMAF FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 620 PM CDT SUN OCT 13 2013 TXC135-329-132345- /O.CON.KMAF.FF.W.0040.000000T0000Z-131013T2345Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ ECTOR-MIDLAND- 620 PM CDT SUN OCT 13 2013 ...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 645 PM CDT FOR MIDLAND AND ECTOR COUNTIES... AT 607 PM CDT...DOPPLER RADAR INDICATED MODERATE TO HEAVY RAINFALL ACROSS MIDLAND COUNTY. LOCAL NEWS MEDIA REPORT SEVERAL ROADS CLOSED IN THE CITY OF MIDLAND. SOME OF THE ROADS CLOSED INCLUDE THE INTERSECTION OF LOOP 250 AND HIGHWAY 191...TERRELL STREET BETWEEN LOUISIANA AND MISSISSIPPI STREETS...MINEOLA...OHIO...CLAY AND COVERDALE STREETS. MODERATE TO HEAVY RAINFALL WILL CONTINUE IN MIDLAND COUNTY THROUGH 645 PM CDT. IT IS EXPECTED TO DIMINISH SIGNIFICANTLY AFTER 7 PM CDT. STREET FLOODING IS LIKELY STILL OCCURRING IN THE CITY OF ODESSA ALTHOUGH THE RAIN HAD ENDED THEIR. FLASH FLOODING IS LIKELY ONGOING IN THE EASTERN HALF OF MIDLAND COUNTY WHICH WOULD INCLUDE THE COMMUNITIES OF GREENWOOD...VALLEY VIEW AND SPRABERRY. LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO ODESSA SCHELEMEYER FIELD...MISSION DORADO...MIDLAND INTERNATIONAL...MIDLAND AIRPARK...VALLEY VIEW...WARFIELD...SPRABERRY...ODESSA...NOTREES... NORTH COWDEN...MIDLAND...GREENWOOD...GOLDSMITH...GARDENDALE AND COTTON FLAT. PRECAUTIONARY/PREPAREDNESS ACTIONS... MOST FLOODING DEATHS ARE PREVENTABLE... AND MANY OCCUR WHEN MOTORISTS DRIVE ACROSS FLOODED ROADWAYS. IT IS NEVER SAFE TO DRIVE ON FLOODED ROADS. IT TAKES ONLY A FEW INCHES OF RAPIDLY FLOWING WATER TO QUICKLY CARRY AWAY YOUR VEHICLE. TURN AROUND... DONT DROWN. && LAT...LON 3208 10278 3207 10178 3167 10179 3168 10277 $$
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Midland/Odessa, TX wrote its last area forecast discussion before this flash flood warning went out at Oct 13, 3:28 PM CDT, 29 minutes earlier.
Area forecast discussion, Oct 13, 3:28 PM CDT, 29 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
328 PM CDT Sun Oct 13 2013
.DISCUSSION...
Rain and thunderstorms currently producing heavy rainfall and flash
flooding across portions of the Permian Basin. This occurring as
a result of moisture and upper level disturbances streaming
northeastward from tropical storm Octave overrunning a stationary
front currently draped across the area. The eastern Permian Basin
will continue to be under the gun for potential heavy rainfall
tonight and Monday morning as this pattern continues. Will
continue the flash flood watch for much of the eastern Permian
Basin and lower Trans Pecos tonight through early Monday
afternoon. There is some indication that the heavier rainfall may
move out of Midland and Odessa and portions of the northwest
Permian Basin later this evening. Have kept the flash flood watch
going for these areas until 9 pm CDT this evening. The evening
shift will monitor the latest trends and decide whether to let the
watch expire on time or reissue again for Ector, Midland, Gaines
and Dawson counties.
Beyond Monday the chance of precipitation and considerable
cloudiness will continue Monday night through Wednesday. This is
a result due to a frontal passage Monday night coinciding with
continued post frontal lift Tuesday and Wednesday from the right
rear quadrant of an upper level jet and continued tropical
moisture stream from the eastern Pacific. Behind the front
high temperatures will drop into mainly the 60s and 70s Tuesday
and the 60s Wednesday.
Beyond Wednesday temperatures will warm some but remain below
normal due to a large upper level trough persisting across
much of the nation. Another chance of showers and thunderstorms
is expected Friday associated with this trough. Kept a dry
forecast next weekend.
&&
.PRELIMINARY POINT TEMPS/POPS...
ANDREWS TX 63 83 59 69 / 60 30 10 20
BIG SPRING TX 66 83 62 67 / 70 50 10 30
CARLSBAD NM 64 88 59 75 / 30 10 0 10
DRYDEN TX 69 86 68 75 / 80 40 40 40
FORT STOCKTON TX 65 83 64 72 / 60 30 20 40
GUADALUPE PASS TX 59 79 58 70 / 30 10 10 10
HOBBS NM 59 81 56 70 / 50 20 0 10
MARFA TX 54 79 56 71 / 50 20 20 30
MIDLAND INTL AIRPORT TX 66 83 61 69 / 60 30 10 30
ODESSA TX 66 83 61 70 / 60 30 10 30
WINK TX 66 87 62 72 / 50 20 10 20
&&
.MAF WATCHES/WARNINGS/ADVISORIES...
NM...NONE.
TX...FLASH FLOOD WATCH through Monday afternoon FOR THE FOLLOWING
ZONES... Big Bend Area...Borden...Crane...Glasscock...
Howard...Martin...Mitchell...Pecos...Reagan...Scurry...
Terrell...Upton.
FLASH FLOOD WATCH until 9 PM CDT this evening FOR THE FOLLOWING
ZONES... Andrews...Dawson...Ector...Gaines...Midland.
&&
99/99Hazardous weather outlook, Oct 13, 2:20 PM CDT, 1 hour 37 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 220 PM CDT SUN OCT 13 2013 NMZ027>029-033-034-TXZ045>048-050>053-057>063-067>070-074-075- 079>082-258-141930- GUADALUPE MOUNTAINS OF EDDY COUNTY-EDDY COUNTY PLAINS- NORTHERN LEA COUNTY-CENTRAL LEA COUNTY-SOUTHERN LEA COUNTY-GAINES- DAWSON-BORDEN-SCURRY-ANDREWS-MARTIN-HOWARD-MITCHELL- VAN HORN AND HIGHWAY 54 CORRIDOR-REEVES COUNTY AND UPPER TRANS PECOS- LOVING-WINKLER-ECTOR-MIDLAND-GLASSCOCK-WARD-CRANE-UPTON-REAGAN- DAVIS/APACHE MOUNTAINS AREA-PECOS-PRESIDIO VALLEY-MARFA PLATEAU- BIG BEND AREA-TERRELL-GUADALUPE MOUNTAINS- 220 PM CDT SUN OCT 13 2013 /120 PM MDT SUN OCT 13 2013/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST NEW MEXICO...SOUTHWEST TEXAS AND WEST TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT AREAS OF SHOWERS AND A FEW THUNDERSTORMS...SOME WITH HEAVY RAIN... ARE EXPECTED TO CONTINUE INTO THE EVENING. A FLASH FLOOD WATCH IS IN EFFECT FOR THE CENTRAL AND NORTHWEST BASIN UNTIL 9 PM CDT AND FOR THE EASTERN AND SOUTHERN BASIN...THE LOWER TRANS PECOS AND THE BIG BEND AREA THROUGH THE NIGHT. URBAN AND RURAL FLOODING ARE BOTH A CONCERN. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY AREAS OF HEAVY RAIN WILL BEGIN TO MOVE OUT OF AREA THE MONDAY MORNING. A FLASH FLOOD WATCH CONTINUES UNTIL 1 PM CDT MONDAY FOR THE EASTERN AND SOUTHERN BASIN...THE LOWER TRANS PECOS...AND THE BIG BEND. HOWEVER THERE WILL STILL BE A CHANCE OF RAIN SOME HEAVY ACROSS THE SOUTHERN AREAS INTO TUESDAY. .SPOTTER INFORMATION STATEMENT... ALTHOUGH SPOTTER ACTIVATION IS NOT ANTICIPATED LOCAL INTEREST SHOULD BE PREPARED FOR THE POSSIBILITY OF FLOODING AND FLASH FLOODING. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN MIDLAND CAN BE FOUND ON THE INTERNET AT /LOWER CASE/ HTTP://WEATHER.GOV/MIDLAND
In the hours before
Local storm report, Oct 13, 1:10 PM CDT, 2 hours 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
110 PM CDT SUN OCT 13 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0100 PM FLASH FLOOD HOBBS 32.73N 103.16W
10/13/2013 LEA NM LAW ENFORCEMENT
SEVERAL STREET INTERSECTIONS IN HOBBS FLOODED WITH 1 TO
1.5 FEET OF WATER.
&&
AKLLocal storm report, Oct 13, 2:19 PM CDT, 1 hour 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
219 PM CDT SUN OCT 13 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0208 PM FLASH FLOOD MIDLAND 32.00N 102.08W
10/13/2013 MIDLAND TX FIRE DEPT/RESCUE
THE MIDLAND FIRE DEPARTMENT REPORTED SCARBOROUGH DRAW
FLOODING, SO THEY ARE BLOCKING OFF ROADS ALONG THE DRAW
SINCE THEY ARE BEGINNING TO FLOOD.
&&
AKLLocal storm report, Oct 13, 2:47 PM CDT, 1 hour 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
247 PM CDT SUN OCT 13 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0220 PM FLASH FLOOD ODESSA 31.85N 102.37W
10/13/2013 ECTOR TX LAW ENFORCEMENT
THE ODESSA SHERIFFS OFFICE REPORTED A VEHICLE STRANDED IN
HIGH WATER AT THE INTERSECTION OF YUKON STREET AND
GRANDVIEW AVENUE.
&&
AKLLocal storm report, Oct 13, 2:51 PM CDT, 1 hour 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
251 PM CDT SUN OCT 13 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0235 PM FLASH FLOOD MIDLAND 32.00N 102.08W
10/13/2013 MIDLAND TX FIRE DEPT/RESCUE
FLASH FLOODING REPORTED AT SCHARBAUER DRAW... 4 ROADS
REPORTED CLOSED AROUND THE DRAW DUE TO FLOODING.
&&
MHSpecial weather statement, Oct 13, 3:25 PM CDT, 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
325 PM CDT SUN OCT 13 2013
TXZ051-062-132100-
MARTIN-MIDLAND-
325 PM CDT SUN OCT 13 2013
...SIGNIFICANT WEATHER ADVISORY FOR STRONG THUNDERSTORMS AFFECTING
MIDLAND AND SOUTH CENTRAL MARTIN COUNTIES UNTIL 400 PM CDT...
A STRONG THUNDERSTORM WAS LOCATED OVER COTTON FLAT AT 323 PM
CDT...MOVING EAST AT 20 MPH TOWARDS STATE HIGHWAY 349.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
GUSTY WINDS UP TO 50 MPH...HEAVY RAIN...AND DEADLY LIGHTNING ARE
POSSIBLE WITH THIS THUNDERSTORM.
&&
LAT...LON 3226 10201 3197 10178 3168 10195 3180 10219
3205 10220
TIME...MOT...LOC 2023Z 259DEG 18KT 3190 10203The office that day
Everything else NWS Midland/Odessa, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 13, 4:55 AM CDT | Flash Flood Watch | MAF | Andrews, Borden, Crane, Dawson, Ector, Gaines and 10 more | 29 hr |
| Oct 13, 7:06 AM CDT | Special Weather Statement | MAF | Loving | 54 min |
| Oct 13, 10:14 AM CDT | Areal Flood Advisory | MAF | Andrews, Gaines | 3 hr |
| Oct 13, 11:30 AM CDT | Areal Flood Advisory | MAF | Andrews, Borden, Dawson, Gaines, Martin | 60 min |
| Oct 13, 12:37 PM CDT | Areal Flood Advisory | MAF | Borden, Dawson | 3 hr |
| Oct 13, 1:26 PM CDT | Areal Flood Advisory | MAF | Gaines | 3 hr |
| Oct 13, 1:28 PM CDT | Areal Flood Advisory | MAF | Martin | 3 hr |
| Oct 13, 1:34 PM CDT | Areal Flood Advisory | MAF | Ector, Midland | 3 hr |
| Oct 13, 1:54 PM CDT | Areal Flood Advisory | MAF | Andrews | 3 hr |
| Oct 13, 1:58 PM CDT | Flash Flood Warning | MAF | Ector, Midland | 3 hr |
| Oct 13, 2:53 PM CDT | Flash Flood Warning | MAF | Gaines | 3 hr |
| Oct 13, 3:04 PM CDT | Flash Flood Warning | MAF | Howard | 3 hr |
| Oct 13, 3:25 PM CDT | Special Weather Statement | MAF | Midland | 35 min |
| Oct 13, 4:19 PM CDT | Areal Flood Advisory | MAF | Crane, Ward | 3 hr |
| Oct 13, 4:40 PM CDT | Severe Thunderstorm Warning | MAF | Crane, Ector, Midland, Upton | 35 min |
| Oct 13, 4:42 PM CDT | Areal Flood Advisory | MAF | Dawson | 3 hr |
| Oct 13, 4:54 PM CDT | Areal Flood Advisory | MAF | Glasscock | 3 hr |
| Oct 13, 5:42 PM CDT | Special Weather Statement | MAF | Glasscock | 33 min |
| Oct 13, 6:00 PM CDT | Areal Flood Advisory | MAF | Howard | 3 hr |
| Oct 13, 6:05 PM CDT | Areal Flood Advisory | MAF | Crane, Upton | 3 hr |
| Oct 13, 6:46 PM CDT | Areal Flood Advisory | MAF | Ector, Midland | 3 hr |
Nearby
Flash Flood Warnings in Texas, 2013Every flash flood warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.